# SDR DALA2024061005938

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 69,936 hours, 30,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5926772) ON SVC CK, FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 24 INOP. REMOVED AND INSTALLED UNDER-CARPET TO SEAT HARNESS IAW B737 WDM 33-51 OPS CHECK NML.
